# SDR 20000718AP004

- Difficulty date: April 26, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N930BB
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 3425 · Integrated Flight System
- Part: Comparator
- Part number: 5223949202
- Part serial: 2148
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMING INTO FLL, FLIGHT CREW REPORTED NO PITCH AND ROLL INDICATION ON THE CAPTAINS ADI AND ROLL INDICATION ONLY ON THE FIRST OFFICERS ADI WITH NO FLAGS IN VIEW.  THE AIRCRAFT LANDED IN FLL USING STANDBY INSTRUMENTATION AND PROCEDURES.  THIS DISCREPANCY WAS TROUBLESHOT TO THE INSTRUMENT COMPARATOR MONITOR.  THIS UNIT WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE BY CONDUCTING A FUNCTIONAL CHECK IAW MCDONNEL DOUGLAS MM REF 34-26-0.  (M)
